# SDR SWAA2016121210353

- Difficulty date: December 3, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 34,688 hours, 20,384 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A521115
- Part serial: 1666241
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MAIN LANDING GEAR FORWARD TRUNNION SUPPORT FITTING CRACKED ON LT HORIZONTAL FLANGE.  R&R FITTING PER SRM.
